# SDR SWAA2022032169450

- Difficulty date: February 6, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAB NEW 232HF FLOOR BOARD / [01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIG 3 SECTION 43 . FLOOR PANEL 232HF BEYOND ECONOMICAL REPAIR PER SRM 53-00-50-1A-1 PARA 4 A-E . REPLACE FLOOR PANEL AS GIVEN IN SRM 53-00-50-2R-0 PARA 1 A NOTE.;[02] USING MATERIAL BMS4-23 TYPE II GILL FLOOR LOT 1479619-1 FABRICATED NEW FLOOR PANEL PER DWG 143A5810-121 . INSERTS INSTALLED PER DWG 143A5810-121 IAW BAC5085 PARA 8.4.2 THEN CURED PER FIGURE 15 REF CAL TOOL THERMOMETER ID ATS1777 SN 34910028WS .;[03] ADDITION LINE 2: INSERT ADHESIVE BMS5-107/EPIBOND 420 L0T AKODP4051K PER BAC5085 PARA 8.4.2.2 C. PG 25 .;[04] VALIDATED PANEL 232HF IS BEYOND ECONOMICAL REPAIR PER SRM 53-00-50-1A-1 PARA 4 A-E.;[05] ADDITION LINE 2 THEN CURED INSERTS PER BAC5085 8.3.1.2 FIG 15 PAGE 20;[06] ADDED CURE SHEET TO THIS FAULT RECORD.;[07] VERIFIED CORRECTIVE ACTIONS 1-6
